A dynamical model for invasive round goby populations reveals efficient and effective management options
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
 
ID 4488947
Author(s) N`Guyen, Anouk; Hirsch, Philipp E.; Bozzuto, Claudio; Adrian-Kalchhauser, Irene; Hôrková, Kristína; Burkhardt-Holm, Patricia; Zenni, Rafael
Author(s) at UniBasel Adrian-Kalchhauser, Irene
Year 2018
Title A dynamical model for invasive round goby populations reveals efficient and effective management options
Journal Journal of Applied Ecology
Volume 55
Number 1
Pages / Article-Number 342-352
ISSN/ISBN 00218901
Full Text on edoc
Digital Object Identifier DOI 10.1111/1365-2664.12934
Document type (ISI) article
   

MCSS v5.8 PRO. 0.449 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
08/08/2020